Panadol

Panadol CF (Paracetamol pseudoephedrine Hydrochloride and chlorpheniramine Maleate) caplets are used for cold and flu.

It relieves nasal congestion and sneezing, relieves fever, and relieves headache and body ache.

Package contains: Each package contains 100 caplets.

Composition:

Panadol

Each caplet contains:

Paracetamol BP 500mg

Pseudoephedrine Hydrochloride BP 60mg

Chlorpheniramine Maleate BP 4mg

Dosage & Administration:

Adults: (including the elderly) & children aged 12 years & above: every 4 to 6 hours one caplet as required, up to a maximum of 6 tablets in any 24 hours period.

If the symptoms persist over seven days, then continue only with the doctor’s advice. Not recommended for children under the age of 12 years.

Contraindications: Do not use if you are allergic to paracetamol or any other ingredient in the product.

Instructions and Precautions:

Use as directed by the doctor. Do not exceed the recommended dose. For oral use only. Do not use it with any other products containing paracetamol.

Store below 30°C. Protection from light. Keep out of reach of children. Keep it in a dry place.

Overdose: In case of overdose, immediate medical management is required by visiting the nearest emergency medical center.

Panadol back

Manufactured by: GlaxoSmithKline.

This is a link to the manufactured below: www.gsk.com

Note: For full prescribing information and details please contact GSK consumer healthcare Pakistan on the address mentioned above.

You can buy Panadol online at this link: www.panadol.com